# SDR 02072007

- Difficulty date: February 4, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- Aircraft time: 51,059 hours, 40,326 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 106180349
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

WHILE LANDING AT KLAX, DID NOT GET A GREEN LIGHT AFTER EXTENDING THE GEAR.  THE MARKS ON THE LEFT MAIN GEAR.  THE MARKS SEEN THROUGH THE VIEW PORT DUE TO THE MIRROR BEING DIRTY.  CREW HAD TO BURN SOME FUEL AND REQUESTED EMERGENCY EQUIPMENT TO STANDBY.  NORMAL LANDING WAS MADE.
